The maximum number of Hamiltonian paths in tournaments

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


Solving an old conjecture of Szele we show that the maximum number of directed Hamiltonian paths in a tournament on n vertices is at most c · n3/2· n!/2n-1, where c is a positive constant independent of n.

Original languageEnglish (US)
Pages (from-to)319-324
Number of pages6
Issue number4
StatePublished - Dec 1 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • General Mathematics


Dive into the research topics of 'The maximum number of Hamiltonian paths in tournaments'. Together they form a unique fingerprint.

Cite this